# SDR A6WA200840207

- Difficulty date: March 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CARGO TRACK CORRODED IN CARGO BAY AT FS 567 LBL 9.  CORROSION REMOVED IAW CRJ 200 SRM 51-21-06 OUT OF LIMITS IAW CRJ 200 SRM 53-61-49 THEREFORE SEAT RAIL AT FS 567 RBL 9.  REPLACED IAW CRJ 200 SRM 51-40-11 AND 51-41-02.  (M)
